# SDR YENA2021112200772

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 6859
- Aircraft time: 22,054 hours, 7,200 cycles
- Engine: Iae V2533A5
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Egt Indication
- Part number: 30404000
- Part serial: 2124849
- Condition: Damaged
- Location: 720001-01-001-Rh
- Part time: 291 hours, 88 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1359, JFK-KIN (AIR TURN BACK TO JFK). AFTER TAKE-OFF ENG #2 EGT INDICATION WENT TO AMBER XXX'S WITH AN AMBER ARC. AIR RETURN AT REQUEST OF MOC, GAUGE REMAINED AMBER THROUGHOUT AIR RETURN.;  PFR SHOWS WARNING MSG 77-11 ENG 2 SENSOR FAULT WITH CORRELATED FADEC 2A &2B SCHED MAINT REPORT FAULTS SHOWING 77-21-15 EGT SENS/HC/EEC2. TSD PAGES SHOW FAULT ACRONYMS T5L &T5XCF. T/S IAW TSM REF 77-20-0-00-810-802-B.VISUALLY EXAMINED CORE EGT HARNESS, JUNCTION BOX, LH/RH EGT HARNESS & THERMOCOUPLES PER TSM.FOUND MULTIPLE DISCREPANCIES.FOUND CORE EGT TERMINAL ENDS DETERIORATED & BRITTLE WITH RAW WIRE EXPOSED. FOUND IMPROPER INSULATION OF LH/RH EGT HARNESS. MULTIPLE CONN LOOSE WITH DAMAGE TO HARNESS NOTED. FOUND LWR LH THERMOCOUPLE STUDS LOOSE/DAMAGED REF CORRESPONDING LOG PAGES FOR REPLACEMENT OF HARNESS, JUNCTION BOX & 4012KS3 THERMOCOUPLE.R+R OF LOWER LH THERMOCOUPLE 4012KS3 IAW AMM: 77-12-15. REF L/P 3237168-2 FOR ALL OPS, FUNCTION, LK CKS, DUE TO SAME AMM CKS REQUIRED FOR EGT HARNESS CHANGES. R&R #2 ENG LH/RH EGT HARNESS & JUNCTION BOX ASSY REF AMM 77-21-43-400-805-A. REF LP#3237168 ITEMS 1 & 2 FOR CORE EGT HARNESS REPLACEMENT & OPS CHKS. R/R OF NO 2 ENGINE CORE EGT HARNESS REF AMM 77-21-43. REF L/P 3237168 ITEM 2 FOR OPS CK. REF L/P 3237167 ITEMS 1 AND 2, L/P 3237168 ITEMS 1 AND 2 FOR R/R OF EGT HARNESS, EGT CORE HARNESS, THERMOCOUPLE, AND OPS CK. AC OK FOR SVC
